# SDR UPS00233485

- Difficulty date: July 20, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, AFT CARGO DOOR HAS SUSPECT CRACKED FRAME AT STA 1072 BETWEEN NR 5 ST OPS.  REMOVED AND REPLACED FRAME IAW SRM 53-30-2.
